| Catalog Number |
950502024 |
| Medical Device Problem Codes |
Connection Problem (2900); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
It was reported that after trialing, the surgeon tried to remove the mbt keel punch with the handle.The handle would not stay attached to the punch.After the case, they tested the handle and the punch.The handle does stay attached to any punch.A surgical delay of 3 minutes.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Functional evaluation of the submitted device could not replicate the reported problem.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.